# SDR AALA20031023

- Difficulty date: September 18, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURNG OVERNIGHT MAINTENANCE, EMERGNCY ESCAPE PATH LIGHTING WAS OBSERVED TO BE INOPERATIVE AT THE FIRST CLASS GALLEY EXIT SIGN LOCATION.  REPLACED BATTERY CHARGER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
